# SDR UALA2010101903862

- Difficulty date: October 19, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 38,848 hours, 4,768 cycles
- Engine: Pwa PW4090
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 1701768
- Part serial: 524
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BACKUP GEN TRIPPED OFFLINE TWICE DURING TAXI IN.  MX CONTACTED, CHECKED THE CONVERTER AND FOUND CONDITION NORMAL. HOWEVER DUE TO HISTORY, ITEM TRANSFER TO MEL IAW 2425A. REPLACED NR2 ENGINE BACKUP GENERATOR AND ACCOMPLISHED BUG TEST.
